# SDR EE4Y2024102221144

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N203NV
- Make and model: Airbus A320-214
- Aircraft serial: 5384
- Aircraft time: 27,630 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 572112-01-1-002_P1-OP-UP-W , RH WING BOX TOP SKIN TRAILING EDGE OVERHANG WITH CORROSION AT RIB 14 AND RIB 14+415MM LOWER SURFACE AND RIB 14+185MM UPPER SURFACE.THE OEM WAS CONTACTED FOR REPAIR INSTRUCTIONS.´PERFORMED PERMANENT REPAIR AT RH WING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG BETWEEN RIBS 13-15 IAW COOPESA EO # COO-EO-2024-20953-R01 AND AIRBUS RDAF 80947349/111/2024 # A APPROVED BY ALLEGIANT UNDER ERO A32X-STR57ERO-00072 REV 00. THIS IS MAJOR REPAIR CAT B. EVALUATED REWORKED AREA AT RIB 14+415 LOWER SURFACE AND WAS FOUND WITIHN LIMITS IAW A320 SRM TASK 57-21-11-283-007 PARAG 2.A (1) FIG 001(SHEET 1,6 AND 7) FIG 005 (SHEET 1) AND AREA AT RIB 14+185MM UPPER SURFACETHIS REPAIR IS COVERED COOPESA JOB A1P208 ITEM 6-1.
